# SDR SIMA201812030001

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 35,068 hours, 31,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67358
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FLIGHT ATT SEAT INOP-C/A-T/S WM 33-50-50 FOUND #1 EMERGENCY BATTERY AND CHARGER TO BE BAD REMOVED AND REPLACED  IAW W/C 33-700-19 OPC GOOD NO DEFECTS NOTED AT THIS TIME END. BATTERY CHARGER ASSY P/N 11-0049 S/N 13658
